# SDR TRBA201127601

- Difficulty date: October 1, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- Aircraft time: 32,321 hours, 31,200 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Failed
- Location: Seat 9a
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, F/A CALLED AND ADVISED UD THERE WAS SMOKE IN THE CABIN.  TOLD HER TO PREPARE FOR AN EVAC.  ONCE WE STOPPED ACFT ON GROUND, SMOKE DISSAPATED.  SMOKE COMING FROM SEAT 9A.     R & R LIGHT ASSY AT SEAT 9A IAW/JIC 33-25-21 RAI 10000 OPTS CHECK GOOD.
